Department Mathematik und Informationstechnologie
Organisation: Departments and Institute
Publikationen
- 2015
- Veröffentlicht
Cut sets of tiles associated with canonical number systems
Loridant, B., 22 Sept. 2015.Publikationen: Konferenzbeitrag › Vortrag › Forschung
- Veröffentlicht
Strong solutions to stochastic hydrodynamical systems with multiplicative noise of jump type
Bessaih, H., Hausenblas, E. & Razafimandimby, P., 4 Aug. 2015, in: Nonlinear Differential Equations and Applications. 22, 6, S. 1661-1697 36 S.Publikationen: Beitrag in Fachzeitschrift › Artikel › Forschung › (peer-reviewed)
- Veröffentlicht
Improved Regret Bounds for Undiscounted Continuous Reinforcement Learning
Kailasam, L., Ortner, R. & Ryabko, D., 7 Juli 2015.Publikationen: Konferenzbeitrag › Poster › Forschung › (peer-reviewed)
- Veröffentlicht
Controllability and qualitative properties of the solutions to SPDEs driven by boundary Lévy noise
Hausenblas, E. & Razafimandimby, P., 7 Mai 2015, in: Stochastic Partial Differential Equations: Analysis and Computations. 3.2015, 2, S. 221-271 51 S., 10.1007/s40072-015-0047-.Publikationen: Beitrag in Fachzeitschrift › Artikel › Forschung › (peer-reviewed)
- Veröffentlicht
A number theoretic problem on the distribution of polynomials with bounded roots
Kirschenhofer, P. & Weitzer, M. F., 2015, in: INTEGERS: Electronic Journal of Combinatorial Number Theory. 15.2015, A10, 10 S.Publikationen: Beitrag in Fachzeitschrift › Artikel › Forschung › (peer-reviewed)
- Veröffentlicht
Aqueous solution/metal interfaces investigated in operando by photoelectron spectroscopy
Karslioʇlu, O., Nemšák, S., Zegkinoglou, I., Shavorskiy, A., Hartl, M., Salmassi, F., Gullikson, E. M., Ng, M. L., Rameshan, C., Rude, B., Bianculli, D., Cordones, A. A., Axnanda, S., Crumlin, E. J., Ross, P. N., Schneider, C. M., Hussain, Z., Liu, Z., Fadley, C. S. & Bluhm, H., 2015, in: Faraday Discussions. 180, S. 35-53 19 S.Publikationen: Beitrag in Fachzeitschrift › Artikel › Forschung › (peer-reviewed)
- Veröffentlicht
Automatisierte Tourenplanung in der Transportlogistik
Pichler, K., 2015Publikationen: Thesis / Studienabschlussarbeiten und Habilitationsschriften › Masterarbeit
- Veröffentlicht
Boxicity and Cubicity of product graphs
Chandran, S. L., Imrich, W., Mathew, R. & Rajendraprasad, D., 2015, in: European journal of combinatorics. 48.2015, August, S. 100 - 109 10 S.Publikationen: Beitrag in Fachzeitschrift › Artikel › Forschung › (peer-reviewed)
- Veröffentlicht
Characterization algorithms for shift radix systems with finiteness property
Weitzer, M., 2015, in: International journal of number theory. 11, S. 211-232Publikationen: Beitrag in Fachzeitschrift › Artikel › Forschung › (peer-reviewed)
- Veröffentlicht
Characterization of the numbers which satisfy the height reducing property
Akiyama, S., Thuswaldner, J. & Zaimi, T., 2015, in: Indagationes Mathematicae. 26, S. 24-27Publikationen: Beitrag in Fachzeitschrift › Artikel › Forschung › (peer-reviewed)
- Veröffentlicht
Comments on the height reducing property II
Akiyama, S., Thuswaldner, J. & Zaimi, T., 2015, in: Indagationes Mathematicae. 26, S. 28-39Publikationen: Beitrag in Fachzeitschrift › Artikel › Forschung › (peer-reviewed)
- Veröffentlicht
Existence and large time behaviour for a stochastic model of a modified magnetohydrodynamic equations
Razafimandimby, P. & Sango, M., 2015, in: Zeitschrift für angewandte Mathematik und Physik : ZAMP = Journal of applied mathematics and physics = Journal de mathématiques et de physique appliquées .Publikationen: Beitrag in Fachzeitschrift › Artikel › Forschung › (peer-reviewed)
- Veröffentlicht
Fast Recognition of Partial Star Products and Quasi Cartesian Products
Imrich, W. & Hellmuth, Marc ; Kupka, Tomas, 2015, in: Ars mathematica contemporanea. 9, 2, S. 233 - 252Publikationen: Beitrag in Fachzeitschrift › Artikel › Forschung › (peer-reviewed)
- Veröffentlicht
Forcing Subarrangements in Complete Arrangements of Pseudocircles
Ortner, R., 2015, in: Journal of Computational Geometry. 6, 1, S. 235-248Publikationen: Beitrag in Fachzeitschrift › Artikel › Forschung › (peer-reviewed)
- Veröffentlicht
Improved Regret Bounds for Undiscounted Continuous Reinforcement Learning
Kailasam, L., Ortner, R. & Ryabko, D., 2015, Proceedings of The 32nd International Conference on Machine Learning.Publikationen: Beitrag in Buch/Bericht/Konferenzband › Beitrag in Konferenzband
- Veröffentlicht
Infinite motion and 2-distinguishability of graphs and groups
Imrich, W., Smith, S., Tucker, T. & Watkins, M., 2015, in: A + / Centre d'Information de l'Architecture, de l'Urbanisme et du Design. 41, S. 109-122Publikationen: Beitrag in Fachzeitschrift › Artikel › Forschung › (peer-reviewed)
- Veröffentlicht
Integration von Informationssystemen: Datenaustausch zwischen Teamcenter und Enterprise Applikationen
Wötzl, K., 2015Publikationen: Thesis / Studienabschlussarbeiten und Habilitationsschriften › Masterarbeit
- Veröffentlicht
Linear and projective boundary of nilpotent groups
Krön, B., Lehnert, J., Seifter, N. & Teufl, E., 2015, in: Glasgow Mathematical Journal. 57.2015, 3, S. 591-632 42 S.Publikationen: Beitrag in Fachzeitschrift › Artikel › Forschung › (peer-reviewed)
- Veröffentlicht
Local and global strong solution for hydrodynamical systems driven by multiplicative jump noise.
Razafimandimby, P., Hausenblas, E. & Bessaih, H., 2015, in: Nonlinear Differential Equations and Applications.Publikationen: Beitrag in Fachzeitschrift › Artikel › Forschung › (peer-reviewed)
- Veröffentlicht
On shift radix systems over imaginary quadratic Euclidean domains
Weitzer, M. F., Pethõ, A. & Varga, P., 2015, in: Acta cybernetica : forum centrale publicationum cyberneticarum Hungaricum. 2015, 22, 2, 485-498Publikationen: Beitrag in Fachzeitschrift › Artikel › Forschung › (peer-reviewed)